# SDR SWAA2024080704114

- Difficulty date: June 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2024-404760<[01] REPLACED ENTRY DOOR CUT OUT DOORWAY LINING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-25-420-801 STEP 3.B.(5);[02] REPLACED ENTRY DOOR CUT OUT DOORWAY LINING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-25-420-801 STEP 3.B.(5)
